# SDR ABXA9700047

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2056
- Engine: Rroyce DART54210K
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

NR 1 ENGINE FIRE WARNING CAME ON.  DISCHARGED BOTH FIRE BOTTLES, FIRE WARNING REMAINED.  SHUT ENGINE DOWN.  CHECKED FIRE LOOP AT TB802, TERMINALS 3 AND 4, FOUND LOOP TO BE GOOD.  VISUALLY INSPECTED FIRE LOOP.  NO DEFECTS NOTED, INSPECTED NR 1 FIRE DETECTOR UNIT A2-2-28 AND CONNECTOR ON RELAY R2-299.  FOUND ALL TO BE TIGHT AND SECURE.  REPLACED FIRE WARNING BELL CUT OFF SWITCH AS PRECAUTIONARY MAINTENANCE.  FIREWARNING SYSTEM OPS CHECKED GOOD IAW YS-11 MM.  REPLACED FIRE BOTTLES IAW YS-11 MM.
